Life Extension Forums dotNetBB Forums : Join the Revolution dotNetBB Forums : Join the Revolution dotNetBB Forums : Join the Revolution dotNetBB Forums : Join the Revolution
Announcement Attention: Important Forum Announcement
 
The Life Extension Foundation Forums > LEF Public Forums > Dietary Supplements > SAM-e causes hair loss?  Forum Quick Jump
 
You cannot post new topics in this forum. You cannot reply to topics in this forum. Printable Version
[ << Previous Thread | Next Thread >> | Show Newest Post First ]

riloal
Registered Member

Click to send riloal email.Personal Homepage Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Jan 2007
Total Posts : 71
 
   Posted 9/15/2009 1:07 PM (GMT -5)    Quote This PostAlert An Admin About This Post.
Hi, i have been taking SAM-e for my depression, but i,m noticing shedding and thinning of my hair. Anyone knows if SAM-e causes hair loss? Thanks.
Back to Top
 

riloal
Registered Member

Click to send riloal email.Personal Homepage Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Jan 2007
Total Posts : 71
 
   Posted 3/8/2010 10:35 AM (GMT -5)    Quote This PostAlert An Admin About This Post.
BUMP, anyone taking SAM-e has experienced hair loss? Thanks
Back to Top
 

icryptic
Registered Member

Email Address Not AvailablePersonal Homepage Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Aug 2010
Total Posts : 6
 
   Posted 8/30/2010 9:03 AM (GMT -5)    Quote This PostAlert An Admin About This Post.
I think it's rather your depression. Or you can use other remedy for hair fall.

Back to Top
 

DDye
Forum Moderator

Click to send DDye email.Personal Homepage Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Jan 2002
Total Posts : 422
 
   Posted 8/30/2010 10:41 AM (GMT -5)    Quote This PostAlert An Admin About This Post.
According to Life Extension's Product Development department, there have been no reports of this reaction submitted by purchasers of its SAMe products.
Back to Top
 

riloal
Registered Member

Click to send riloal email.Personal Homepage Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Jan 2007
Total Posts : 71
 
   Posted 9/1/2010 9:12 AM (GMT -5)    Quote This PostAlert An Admin About This Post.
Ok, and someone in this forum has personal experiences using SAM-e? While you were taking SAM-e, did you notice hair loss ot thinning hair? Or you didn't notice any change regarding your hair. Anyone who want to share his experience would be grateful.

Back to Top
 

Transpower
Registered Member

Email Address Not AvailablePersonal Homepage Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Sep 2007
Total Posts : 25
 
   Posted 9/6/2010 10:21 AM (GMT -5)    Quote This PostAlert An Admin About This Post.
I've been taking 800-1200 mg of SAM-e per day for many years (for joints, liver function, and mood) and still have precisely the same amount of hair. No problem! Regardless, I do recommend Dr. Proctor's Hair Shampoo (Thinning Hair Treatment) which I use twice a week.

When I was on Armour Thyroid for two months (see the 7-Keto DHEA thread) I did notice that I was losing hair and my arms were dry and reddish. After getting off of that crap, my hair returned to normal.

The two supplements I keep in my car for emergencies are SAM-e and 7-Keto DHEA.
Back to Top
 
You cannot post new topics in this forum. You cannot reply to topics in this forum. Printable Version
 
Forum Information
Currently it is Wednesday, November 26, 2014 2:06 AM (GMT -5)
There are a total of 38,084 posts in 7,744 threads.
In the last 3 days there were 0 new threads and 0 reply posts. View Active Threads
Who's Online
This forum has 9706 registered members. Please welcome our newest member, LivingLongHopefully.
1 Guest(s), 0 Registered Member(s) are currently online.  Details